 |
 |
Anton Bui
Professor
Phone: (604) 822-5004 E-mail: bui(at)math.ubc.ca
Math 257 Click here
|
 |
 |
Teaching: Math 400 (Applied Partial Differential Equations) '97-'98 |
 |
Current research interests: |
 |
- Differential inclusions
- N-person differential games with applications to management problems
|
 |
Selected publications: |
 |
- On some differential inclusions in Hilbert spaces. Nonlinear
Analysis, Theory and Applications. Vol. 29, 65-76 (1997).
- On strong solutions of quasi-variational inequalities. Differential
and Integral Equations. Vol. 10, 85-104 (1997).
- Open loop equilibrium strategy for quasi-variational inequalities and
for constrained non-cooperative games. Numerical Functional Analysis
and Optimization. Vol. 7, 1053-1091 (1996).
- On an optimal control problem for a parabolic inclusion. Nagoya Mathematics
Journal. Vol. 143, 195-217 (1996).
|
 |
Return to UBC Mathematics Main Page |
 |